Can an epilepsy patient take calcium channel blocker instead of losartan and ramipril ?
my patient got stroke 3 yrs back after stroke she developed epilepsy what can we do for that she take losartan pottassium 50mg ramipril 5mg for hypertension and also take anti plateletbut now doctor change the drug and give calcium channel blocker instead of losartan and ramipril she also has left ventricular hyperplasia 60 cn she take calcium chennel blocker she has dry cough also. can she take calcium channel blocker?????
Losartan is ACE inhibitors, hence on prolong intake has resulted in side effect of Dry cough.. So Doctor have changed it to Calcium channel blocker.. both are anti Hypertensives, But compared to Losar , calcium channel blockers side effect is less and drug is effective... yes you can continue with Calcium channel blockers..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
high blood pressure..main nutrients plus others are calcium and magnesium to have the arteries fully constrict and by doing so they will fully relax. if they do not fully restrict they will not fully relax. by taking calcium channel blockers the arteries will not fully constrict therefor lower blood pressure from less constriction,,however this will also cause not fully relaxing,to lower blood pressure. why are these calcium channel blockers used instead of just giving proper calcium and magnesium levels to naturally lower the blood pressure thru proper artery constriction and relaxation. i feal i am taking too many blood pressure meds..these 4 daily: diltiazem hcl er 120mg 1xdaily.atrovatatin calcium 40mg 1xdaily plus losartan potassium 50mg 2xdaily and hydrochloriazide 12.5 mg 1xdaily
My Dr prescribe 50 mg twice a day of metoprolo tartrate taken with 180 mg diatiazem twice a day and hydrochlorthizide 50 mg one a day I always heard that taking a calcium channel blocker with a beta blocker is not good . Is 50 more mg a day a big differencein a beta blocker?
What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? For example, is it ok to just stop or take it every other day. I have been on it for 2 years and take it for angina and to increase bloodflow to my heart so the calcium doesnt get into my heart. I do not take it for blood pressure.
i have had IST(inappropriate sinus tachycardia) since october of 2009 and my cardiologist told me since had me on a bunch of beta blockers and calcium channel blockers, and HIS specialist told me if if i lost about 50 pounds it would seem to go away. I am down 60 since then. I gained all the weight after i fractured my back and a bunch of other stuff when i was thrown from a race horse, from all the pain meds i was on. the symptoms still have not gone away they seem to get worse.what should i do? I'm not scheduled to see my doctor for another 2 months.
I have been taking Losatan 100-25 MG and Amlodipine Besylate and started Adipex for weight loss. After two weeks and reducing Adipex to 1/2 pill twice daily my ankles swelled, joint aches and found it hard to breathe. Stopped Adipex when suffering breathing problems. Am I in danger, doctor said should be ok, but three days later, ankle swelling reduced, breathing better but sore and achy.
I am now 77 years old and was just told I need a pace maker!
Do they need to have the batteries changed? If so how offer?
Do I have any limitions?
What about a mircowave?
My Card. can not seem to get my heart rate down from 103 and is unstable, highest has been at 160.
I also have A-fib for the last 3years.
Unable to take beta and calcium blockers!
My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.
Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in...
My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...
As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...